# SDR USAA2012102900005

- Difficulty date: September 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080010000
- Part serial: 2144
- Condition: Corroded
- Location: Rt Wing
- Part time: 32,715 hours, 21,248 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT OUTBOARD FLAP UPPER INTERNAL AREA OUTBOARD SIDE BETWEEN WS 10204 TO WS 10729 AT RIB 15.  REPLACED RIGHT OUTBOARD FLAP IAW A319 AMM 27-54-62-400-001-A.
